Crossref
journal-article
American Physical Society (APS)
Physical Review (16)
References
3
Referenced
365
{'key': 'PhysRev.73.373Cc1R1', 'volume-title': 'Mathematical Theory of Elasticity', 'author': 'A. E. H. Love', 'year': '1944'}
/ Mathematical Theory of Elasticity by A. E. H. Love (1944){'key': 'PhysRev.73.373Cc3R1', 'volume-title': 'Riemannian Geometry', 'author': 'L. P. Eisenhart', 'year': '1926'}
/ Riemannian Geometry by L. P. Eisenhart (1926)10.1103/PhysRev.58.267
/ Phys. Rev. by Carl Eckart (1940)
Dates
Type | When |
---|---|
Created | 23 years, 1 month ago (July 27, 2002, 12:32 a.m.) |
Deposited | 8 years, 2 months ago (June 15, 2017, 5:42 a.m.) |
Indexed | 3 weeks, 3 days ago (Aug. 6, 2025, 9:30 a.m.) |
Issued | 77 years, 6 months ago (Feb. 15, 1948) |
Published | 77 years, 6 months ago (Feb. 15, 1948) |
Published Online | 77 years, 6 months ago (Feb. 15, 1948) |
@article{Eckart_1948, title={The Thermodynamics of Irreversible Processes. IV. The Theory of Elasticity and Anelasticity}, volume={73}, ISSN={0031-899X}, url={http://dx.doi.org/10.1103/physrev.73.373}, DOI={10.1103/physrev.73.373}, number={4}, journal={Physical Review}, publisher={American Physical Society (APS)}, author={Eckart, Carl}, year={1948}, month=feb, pages={373–382} }